MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLX137C
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/12/2026.D4 batch #: unknown.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot number a99c9h and no non-conformances were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a gynecological procedure, the device rack locked and no longer opened, requiring the opening of a new forceps.The product has been discarded.There were no patient consequences.

Brand Name
ENSEAL
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO SURGERY, INC. (CINCINNATI)
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25491033
Report Number3005075853-2026-04549
Device Sequence Number9921985
Product Code GEI
UDI-Device Identifier10705036015468
UDI-Public(01)10705036015468(17)301231(10)A99C9H
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K172580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSLX137C
Device Lot NumberA99C9H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexUnknown